Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 52, NWS Burlington, VT

July 4, 2012Essex County, New York; Addison County, Chittenden County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 7:59 PM EDT for Essex County, New York; Addison County, Chittenden County, Vermont. It was in force for 61 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 7:59 PM EDT (23:59 UTC)
Expired
Jul 4, 2012, 9:00 PM EDT
In force
61 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Essex County, NY, Addison County, VT, Chittenden County, VT

The radar

The Burlington radar (KCXX), 68 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 8:09 PM EDTMARINE TSTM WIND 75Diamond Island, VTDIAMOND ISLAND OBSERVATION PLATFORM REPORTED A GUST OF 65 KNOTS
Jul 4, 8:24 PM EDTTSTM WND DMGChimney Point, VTTREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE
Jul 4, 8:33 PM EDTTSTM WND DMG1 Wnw Bridport, VT22TREES DOWN IN BRIDPORT NEAR ROUTE 125
Jul 4, 8:49 PM EDTTSTM WND DMGChimney Point, VTTREES DOWN ALONG ROUTE 125 NEAR THE CROWN POINT NY AND ADDISON VT BRIDGE
Jul 4, 8:59 PM EDTTSTM WND DMG1 Wnw Bridport, VTTREES DOWN IN BRIDPORT NEAR ROUTE 125
Jul 4, 8:59 PM EDTTSTM WND DMG2 Ne Leicester, VTSPOTTER SAW 2 TREES DOWN WHILE DOING MORNING ERRANDS ON RTE 7 NEAR RESIDENCE IN LEICESTER. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 4, 6:10 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 175 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
175 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

210 
WUUS51 KBTV 042359
SVRBTV
NYC031-VTC001-007-050100-
/O.NEW.KBTV.SV.W.0052.120704T2359Z-120705T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
759 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ESSEX COUNTY IN NORTHERN NEW YORK...
  SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT...
  ADDISON COUNTY IN CENTRAL VERMONT...

* UNTIL 900 PM EDT.

* AT 752 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR EXIT 32
  I87...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  BUTTON BAY STATE PARK...BASIN HARBOR...D A R STATE PARK...
  VERGENNES...BRIDPORT...WEYBRIDGE...CORNWALL...SHOREHAM...WHITING...
  LEICESTER...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

&&

LAT...LON 4380 7338 4380 7343 4435 7369 4444 7345
      4388 7285 4387 7286 4386 7287 4390 7288
      4387 7297 4383 7296 4381 7300 4385 7303
      4384 7322 4377 7321 4376 7336
TIME...MOT...LOC 2358Z 332DEG 29KT 4425 7347

$$

NEILES
2 follow-up statements
440 
WWUS51 KBTV 050029
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
829 PM EDT WED JUL 4 2012

NYC031-VTC001-007-050100-
/O.CON.KBTV.SV.W.0052.000000T0000Z-120705T0100Z/
ESSEX NY-CHITTENDEN VT-ADDISON VT-
829 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN ESSEX COUNTY IN NORTHERN NEW YORK...AND ADDISON
COUNTY IN CENTRAL VERMONT...AND SOUTHWESTERN CHITTENDEN COUNTY IN
NORTHWEST VERMONT...

AT 824 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR ADDISON...
MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  WEST CORNWALL...CORNWALL...WHITING...SALISBURY STATION...GOSHEN...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH
COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT THURSDAY
MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

&&

LAT...LON 4380 7338 4380 7343 4407 7356 4431 7331
      4388 7285 4386 7287 4390 7288 4387 7297
      4383 7296 4381 7300 4385 7303 4384 7322
      4377 7321 4376 7336
TIME...MOT...LOC 0029Z 332DEG 29KT 4403 7331

$$

NEILES
461 
WWUS51 KBTV 050057
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
857 PM EDT WED JUL 4 2012

NYC031-VTC001-007-050107-
/O.EXP.KBTV.SV.W.0052.000000T0000Z-120705T0100Z/
ESSEX NY-CHITTENDEN VT-ADDISON VT-
857 PM EDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ESSEX COUNTY IN
NORTHERN NEW YORK...AND ADDISON COUNTY IN CENTRAL VERMONT...AND
SOUTHWESTERN CHITTENDEN COUNTY IN NORTHWEST VERMONT WILL EXPIRE AT
900 PM EDT...

THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA. THEREFORE THE
NATIONAL WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING
TO EXPIRE.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
THURSDAY MORNING FOR NORTHERN NEW YORK AND WESTERN VERMONT.

LAT...LON 4380 7338 4380 7343 4407 7356 4431 7331
      4388 7285 4386 7287 4390 7288 4387 7297
      4383 7296 4381 7300 4385 7303 4384 7322
      4377 7321 4376 7336
TIME...MOT...LOC 0057Z 332DEG 29KT 4383 7316

$$

NEILES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 3:54 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Jul 4, 3:54 PM EDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
354 PM EDT WED JUL 4 2012

.SYNOPSIS...
A FRONTAL BOUNDARY WILL PUSH ACROSS THE REGION THROUGH TONIGHT.
PRECIPITATION WILL PERSIST INTO THURSDAY MORNING BEFORE HIGH
PRESSURE BUILDS OVER THE AREA...AND REMAIN INTO FRIDAY. A WEAK
FRONT PASSES THROUGH THE AREA SATURDAY...FOLLOWED BY HIGH PRESSURE
FOR SUNDAY INTO NEXT MONDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 354 PM EDT WEDNESDAY...SCT -RW/-TRW ACROSS THE CWA THIS
AFTNOON. EXPECTING ACTIVITY TO CONTINUE/INCR AS EVENING
PROGRESSES. THIS WILL BE DO TO FRNT OVER CENTRAL QUEBEC THAT IS
SLOWLY PUSHING S AND E. TEMPS/DEWPTS OVER THE AREA STILL REMAIN
HIGH ATTM WITH NO MAJOR RELIEF EXPECTED UNTIL FROPA OCCURS TNGT.
WITH ANY THUNDER...THE THREAT FOR SMALL HAIL/GUSTY WINDS AND
LOCALLY HEAVY DOWNPOURS WILL PERSIST THRU MIDNIGHT TIL FRNT THRU
MOST OF CWA. ACTIVITY WILL TAPER DOWN TO -RW FROM W TO E
OVERNGT/TOWARDS MORNING. EXPECTING FG TO DEVELOP TNGT AS WELL AFT
MIDNGT INTO THURSDAY MORNING.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
AS OF 354 PM EDT WEDNESDAY...COASTL LOW DEVELOPS ALONG THE NEW ENGLAND
COAST THURSDAY MORNING AS REMNANTS OF FRNT STALL OFFSHORE.
NORTHERLY FLOW OVER THE CWA DURING THE DAY WITH HIGH PRESSURE
BUILDING FROM THE WEST. SOME LINGERING CLDS/PRECIP FOR PORTIONS OF
E VT THURSDAY MORNING...OTHERWISE REGION CLRING OUT FOR NICE DAY.
STRONG UPPER RIDGE WHICH HAD BEEN OVER THE CENTRAL PLAINS WILL
SHIFT EAST THURSDAY NIGHT INTO FRIDAY. THERMAL RIDGE BRINGS 850
TEMPS NEAR +20C AND 925 TEMPS AROUND +24C. THIS COMBINED WITH
WESTERLY SFC WINDS WILL ALLOW HIGHS TO REACH AROUND 90F. MDLS
BRING WK FRNTL BOUNDARY DOWN ACROSS NORTHERN ZONES FRI NGT. W/
STRONG SUBSIDENCE OVER AREA WILL KEEP ANY CHANCE FOR PRECIP NEAR
THE CANADIAN BORDER.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
AS OF 354 PM EDT WEDNESDAY...FOR THE EXTENDED PERIOD...FRONT WHICH
WAS NORTH OF CWA FOR FRI NGT WILL BEGIN TO DROP OVER THE CWA
DURING THE DAY SATURDAY AS SFC RIDGE PUSHES WAY OFFSHORE. WILL
CONTINUE WITH MENTION OF CHANCE FOR -RW/-TRW AS SYSTEM DOES FALL
APART LATE IN DAY BFR HITTING SOUTHERN NEW ENG COAST. HIGH
PRESSURE THEN IN CONTROL FOR SUNDAY INTO MONDAY WITH DRY
CONDITIONS AND TEMPS NEAR NORMAL. BROAD UPPER LOW SETS UP OVER
EASTERN QUEBEC FOR THE BEGINNING OF NEXT WEEK. WK VORT MAY DROP
DOWN AFFECTING THE REGION WITH SOME LGT -RW...FOLLOWED BY HIGH
PRESSURE MIDWEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO
TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z.
WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR
CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING
HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR
NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING
ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR
FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED
WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR
BR POSSIBLE ELSEWHERE.

OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z
SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING
IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z
SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT
SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z
MONDAY...VFR UNDER HIGH PRESSURE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JN
NEAR TERM...JN
SHORT TERM...JN
LONG TERM...JN
AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 15 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT WED JUL 4 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-050845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
434 AM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY
IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE,
HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL
RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HANSON

In the hours before

Local storm report, Jul 4, 7:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
741 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     2 SE MALLETTS BAY       44.53N  73.20W
07/04/2012  M70 MPH          CHITTENDEN         VT   PUBLIC

            PUBLIC

0700 PM     HAIL             2 SE MALLETTS BAY       44.53N  73.20W
07/04/2012  M1.25 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

0700 PM     HEAVY RAIN       2 SE MALLETTS BAY       44.53N  73.20W
07/04/2012  M2.00 INCH       CHITTENDEN         VT   PUBLIC

            PUBLIC

&&

EVENT NUMBER BTV1200216
EVENT NUMBER BTV1200217
EVENT NUMBER BTV1200218

MAB
Local storm report, Jul 4, 7:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
744 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             NORTHFIELD              44.15N  72.66W
07/04/2012  E0.75 INCH       WASHINGTON         VT   PUBLIC

            DIME SIZE HAIL IN NORTHFIELD

&&

EVENT NUMBER BTV1200219

NEILES
Local storm report, Jul 4, 7:47 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
747 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     TSTM WND DMG     1 E SOUTH BURLINGTON    44.47N  73.15W
07/04/2012                   CHITTENDEN         VT   TRAINED SPOTTER

            UTILITY POLE FELL ONTO A SMALL AIRPLANE

&&

EVENT NUMBER BTV1200220

MAB
Local storm report, Jul 4, 7:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
753 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND DMG     1 SSE SOUTH BURLINGTON  44.46N  73.17W
07/04/2012                   CHITTENDEN         VT   PUBLIC

            TREES DOWN

&&

EVENT NUMBER BTV1200221

MAB
Local storm report, Jul 4, 7:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
755 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     1 NNW BURLINGTON        44.48N  73.22W
07/04/2012                   CHITTENDEN         VT   PUBLIC

            MULTIPLE TREES DOWN ON N. CHAMPLAIN DRIVE

&&

EVENT NUMBER BTV1200222

MAB
Local storm report, Jul 4, 7:57 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
757 PM EDT WED JUL 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 SSW SOUTH BURLINGTON  44.44N  73.19W
07/04/2012                   CHITTENDEN         VT   NWS EMPLOYEE

            TREE DOWN IN RESIDENTIAL BACKYARD ON SPEAR STREET

&&

EVENT NUMBER BTV1200223

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 2:29 PM EDTSevere Thunderstorm WarningBTVClinton61 min
Jul 4, 3:19 PM EDTSpecial Weather StatementBTVSt. Lawrence56 min
Jul 4, 4:00 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence60 min
Jul 4, 5:03 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence57 min
Jul 4, 5:57 PM EDTSevere Thunderstorm WarningBTVClinton, Essex, Franklin63 min
Jul 4, 6:48 PM EDTSevere Thunderstorm WarningBTVClinton, Essex57 min
Jul 4, 7:02 PM EDTSevere Thunderstorm WarningBTVClinton, Essex58 min
Jul 4, 7:40 PM EDTSevere Thunderstorm WarningBTVEssex65 min
Jul 4, 1:44 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle, Lamoille, Orleans61 min
Jul 4, 2:40 PM EDTSpecial Weather StatementBTVOrleans65 min
Jul 4, 3:23 PM EDTSevere Thunderstorm WarningBTVCaledonia, Franklin, Lamoille, Orleans67 min
Jul 4, 4:24 PM EDTSevere Thunderstorm WarningBTVCaledonia, Washington52 min
Jul 4, 5:06 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange44 min
Jul 4, 6:32 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Washington, Windsor58 min
Jul 4, 7:35 PM EDTSpecial Weather StatementBTVCaledonia, Lamoille, Orleans55 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor61 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.